# SDR AALA202205112681

- Difficulty date: May 9, 2022
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N704US
- Make and model: Airbus A319-112
- Aircraft serial: 922
- Aircraft time: 61,845 hours, 35,935 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Control Servo
- Part number: C247360013
- Part serial: H1148
- Condition: Faulty
- Location: Zone 700 - Gears
- Part time: 58,422 hours, 34,599 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER LANDING DURING TAXI IN, NOSE WHEEL STEERING FAULT WITH LOSS OF STEERING AUTHORITY.  MAINTENANCE REPLACED NOSE WHEEL STEERING SERVO CONTROL AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 32-51-51.
